Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Convergence of Approximants to a Markov Chain, II

David A. Freedman
Proceedings of the National Academy of Sciences of the United States of America
Vol. 60, No. 2 (Jun. 15, 1968), pp. 446-449
Stable URL: http://www.jstor.org/stable/58489
Page Count: 4

You can always find the topics here!

Topics: Former slaves, Markov chains, Null set, Semigroups
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Convergence of Approximants to a Markov Chain, II
Preview not available

Page Thumbnails

  • Thumbnail: Page 
446
    446
  • Thumbnail: Page 
447
    447
  • Thumbnail: Page 
448
    448
  • Thumbnail: Page 
449
    449